# SDR TWAA9804703

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Disbonding
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND DISBONDING ON TOP SKIN OF NR 2 LE SLAT.  INSTALLED TWO REPAIR DOUBLERS PER SRM 51-70-10.  (M)
